Hungarian Teacher Programme

Europe/Zurich
CERN

CERN

Dezso Horvath (Wigner RCP, Budapest (HU)), Noemi Beni (CERN), Zoltan Szillasi (Hungarian Academy of Sciences (HU)), Jeff Wiener (CERN)
Description

The Hungarian Teacher Programme 2019 took place from 17-24 August 2019. Lectures, on-site visits, exhibitions, and hands-on workshops introduced its participants to cutting-edge particle physics. We hope our participants go back to Hungary as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists ...


Hungarian Teacher Programme:
https://indico.cern.ch/e/HUTP19

Teacher Programme Manager:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

Administrative Support:
    • 12:00 13:30
      Arrival to CERN, lunch / Megérkezés a CERN-be, ebéd
      • 12:00
        Arrival to CERN /Érkezés a CERN-be 30m
      • 12:30
        Lunch / Ebéd 1h
    • 13:30 14:45
      Előadások-1 / Lectures 304/1-007

      304/1-007

      CERN

      25
      Show room on map
      • 13:30
        Bevezetés a részecskefizikába / Introduction to Particle Physics 30m
        Speaker: Éva Mária Oláh (Wigner RCP)
      • 14:00
        Építsünk részecskefizikát - foglalkozás / Let's Build Particle Physics - exercise 45m
        Speaker: Éva Mária Oláh (Wigner RCP)
    • 14:45 14:55
      Walk to SC / Séta a szinkrociklotronhoz 10m
    • 14:55 15:30
      Visits: Visit the SC / A szinkrociklotron megtekintése
      Convener: Zoltan Szillasi (Hungarian Academy of Sciences (HU))
    • 15:30 15:45
      Transport to LHCb / Utazás az LHCb kísérlethez 15m
    • 15:45 17:15
      Visits: Visit to LHCb / Látogatás az LHCb kísérlethez
      • 16:00
        LHCb és DELPHI kísérlet / LHCb and DELPHI experiment 1h
        Speakers: Balazs Ujvari (University of Debrecen (HU)), Bolek Pietrzyk (Centre National de la Recherche Scientifique (FR)), Noemi Beni (CERN), Zoltan Mathe (CERN), Zoltan Szillasi (Hungarian Academy of Sciences (HU))
    • 17:15 19:40
      Sokszálas kamra építése / Wire chamber construction 375/T2-A11

      375/T2-A11

      CERN

      • 17:15
        Bevezető a CERN-hez / Introduction to CERN 45m
        Speaker: Dezso Horvath (Wigner RCP, Budapest (HU))
      • 18:00
        Kamraépítés / Chamber construction 1h
      • 19:00
        Séta az étteremhez és körséta / Walk around and walk to the restaurant 1 30m
    • 19:40 20:40
      Vacsora / Dinner 1h
    • 09:00 19:00
      Social programme / Szociális program

      Kirándulás a Mont Blanc-ra, utána esetleg fürdés a Genfi-tóban

    • 19:00 20:00
      Welcome to CERN! / Üdv a CERN-ben! 500/1-201 - Mezzanine

      500/1-201 - Mezzanine

      CERN

      Show room on map
      Convener: Jeff Wiener (CERN)
    • 08:30 12:30
      Előadások-2 / Lectures 40/S2-A01 - Salle Anderson

      40/S2-A01 - Salle Anderson

      CERN

      100
      Show room on map
      • 08:30
        Bevezetés a HUTP-2019-hez / Introduction to HUTP-2019 45m
        Speaker: Jeff Wiener (CERN)
      • 09:15
        Szünet / Break 15m
      • 09:30
        Részecskegyorsítók / Particle Accelerators 45m
        Speaker: Dezso Varga (Hungarian Academy of Sciences (HU))
      • 10:15
        Szünet / Break 15m
      • 10:30
        Részecskedetektorok / Particle Detectors 45m
        Speaker: Dezso Varga (Hungarian Academy of Sciences (HU))
      • 11:15
        Szünet / Break 15m
      • 11:30
        Részecskefizika-1 / Particle Physics-1 45m
        Speaker: Balazs Ujvari (University of Debrecen (HU))
    • 12:30 13:50
      Lunch break 1h 20m
    • 13:50 18:00
      Visits
      • 13:50
        Cryogenic test facility hall SM18 & LEIR 2h 20m

        The whole group meets in front of the CERN hotel (Building 39) at 13:50!

        13:50-14:00 Transport from the CERN hotel to SM18
        14:00-15:00 SM18 - Balazs Ujvari, Zoltan Szillasi
        15:00-15:10 Transport from SM18 to Restaurant 2
        15:10-15:20 Walk from Restaurant 2 to LEIR
        15:10-16:10 LEIR - Zoltan Szillasi, Noemi Beni

        Speakers: Balazs Ujvari (University of Debrecen (HU)), Noemi Beni (CERN), Zoltan Szillasi (Hungarian Academy of Sciences (HU))
      • 16:10
        Data Centre & Antimatter Factory 1h

        16:10-16:20 Walk from LEIR to the Data Center
        16:20-17:00 Data Center - Zoltan Szillasi
        17:00-17:10 Walk from the Data Centre to the Antimatter Factory
        17:10-17:50 Antimatter Factory - Dezso Horvath, Balazs Ujvari

        Speakers: Balazs Ujvari (University of Debrecen (HU)), Dezso Horvath (Wigner RCP, Budapest (HU)), Zoltan Szillasi (Hungarian Academy of Sciences (HU))
    • 18:00 19:00
      Vacsora / Dinner 1h
    • 19:00 22:00
      Sokszálas kamra építése / Wire chamber construction
      Conveners: Dezso Varga (Hungarian Academy of Sciences (HU)), Noemi Beni (CERN), Zoltan Szillasi (Hungarian Academy of Sciences (HU)), Éva Mária Oláh (Wigner RCP)
    • 08:30 12:30
      Előadások-3 / Lectures 40/S2-A01 - Salle Anderson

      40/S2-A01 - Salle Anderson

      CERN

      100
      Show room on map
      • 08:30
        Részecskefizika-2 / Particle Physics-2 45m
        Speaker: Balazs Ujvari (University of Debrecen (HU))
      • 09:15
        Szünet / Break 15m
      • 09:30
        Nehézion-fizika / Heavy Ion Physics 45m
        Speaker: Dezso Varga (Hungarian Academy of Sciences (HU))
      • 10:15
        Szünet / Break 15m
      • 10:30
        Kozmológia-1 / Cosmology-1 45m
        Speaker: Dezső Horváth (Wigner RCP, Budapest (HU))
      • 11:15
        Szünet / Break 15m
      • 11:30
        Magyarok a CERN-ben / Hungarian Activity at CERN 45m
        Speaker: Dezso Horvath (Wigner RCP, Budapest (HU))
    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 17:30
      Workshops & Visits
    • 17:30 19:00
      Vacsora / Dinner 1h 30m Restaurant 1

      Restaurant 1

      CERN

    • 19:00 22:00
      Kamraépítés / Chamber construction 375/T2-A11

      375/T2-A11

      CERN

      Conveners: Dezso Varga (Hungarian Academy of Sciences (HU)), Noemi Beni (CERN), Zoltan Szillasi (Hungarian Academy of Sciences (HU)), Éva Mária Oláh (Wigner RCP)
    • 08:30 09:30
      Előadások-4 / Lectures 40/S2-A01 - Salle Anderson

      40/S2-A01 - Salle Anderson

      CERN

      100
      Show room on map
    • 09:45 12:00
      Visits: Visit to ATLAS / Látogatás az ATLAS-hoz
      • 10:00
        ATLAS kísérlet és Globe Microcosm / ATLAS experiment and Globe Microcosm 2h

        4 csoport (4 x 6 fő) / 4 group (4 x 6 person)

        1. csoport / group 1.
          9:45-10:00 séta az ATLAS kísérlethez / walk from building 40 to ATLAS experiment
          10:00-10:30 ATLAS föld alatti látogatás / ATLAS underground
          10:30-11:00 ATLAS felszíni látogatás / ATLAS surface
          11:00-12:00 Globe/Microcosm

        2. csoport / group 2.
          9:45-10:00 séta az ATLAS kísérlethez / walk from building 40 to ATLAS experiment
          10:00-10:30 ATLAS felszíni látogatás / ATLAS surface
          10:30-11:00 ATLAS föld alatti látogatás / ATLAS underground
          11:00-12:00 Globe/Microcosm

        3. csoport / group 3.
          9:45-10:00 séta a GLOBE-hoz / walk from building 40 to Globe
          10:00-11:00 Globe/Microcosm
          11:00-11:30 ATLAS föld alatti látogatás / ATLAS underground
          11:30-12:00 ATLAS felszíni látogatás / ATLAS surface

        4. csoport / group 4.
          9:45-10:00 séta a GLOBE-hoz / walk from building 40 to Globe
          10:00-11:00 Globe/Microcosm
          11:00-11:30 ATLAS felszíni látogatás / ATLAS surface
          11:30-12:00 ATLAS föld alatti látogatás / ATLAS underground

        Speakers: Attila Krasznahorkay (CERN), Balazs Ujvari (University of Debrecen (HU)), Noemi Beni (CERN), Zoltan Szillasi (Hungarian Academy of Sciences (HU))
    • 12:00 13:05
      Lunch break 1h 5m
    • 13:05 22:00
      Social Event
      • 13:05
        Kincsvadászat Genfben / Treasure hunt in Geneva 6h 55m Geneva

        Geneva

        We will provide you with your personal treasure hunt brochure. Please prepare 8 CHF to buy the "Tout Genève 9h" ticket. Once you successfully finish the treasure hunt there will be a delicious cheese fondue and a treasure waiting for you!

      • 20:00
        Vacsora Genfben / Dinner in Geneva 1h 55m Cave Valaisanne (Geneva)

        Cave Valaisanne

        Geneva

        Although it's the formal dinner of the programme, please wear clothes, which you feel comfortable in. The treasure hunt will lead you directly to the
        Cave Valaisanne - Chalet Suisse
        BD Georges-Favon, 23
        1204 Genève
        www.chaletswiss.ch

    • 08:30 12:30
      Előadások-5 / Lectures 40/S2-A01 - Salle Anderson

      40/S2-A01 - Salle Anderson

      CERN

      100
      Show room on map
    • 12:30 13:50
      Lunch break 1h 20m
    • 13:50 17:30
      Visits
      • 13:50
        CERN Control Centre & AMS POCC 2h 10m

        The bus leaves in front of the CERN hotel (Building 39) at 13:50!

        13:50-14:00 Transport from the CERN hotel to CCC
        14:00-14:40 CCC
        14:40-14:50 Transport from CCC to AMS
        14:50-15:30 AMS
        15:30-16:00 Transport from AMS to CMS

        Speaker: Zoltan Szillasi (Hungarian Academy of Sciences (HU))
      • 16:00
        CMS Cavern 1h 30m

        16:00-17:00 CMS Cavern
        17:00-17:30 Transport from CMS to the CERN hotel

        Speakers: Noemi Beni (CERN), Zoltan Szillasi (Hungarian Academy of Sciences (HU))
    • 17:30 18:15
      Előadások-7 / Lectures-7
    • 18:15 19:35
      Kérdések gyűjtése csoportokban / Question collection in groups
    • 19:35 22:20
      Szabad este / Free evening 2h 45m
    • 04:20 04:40
      Indulás a reptérre / Departure to the airport 20m